Inspired by the work of G. Lu on pseudo symplectic capacities we obtain several results on the Gromov width and the Hofer-Zehnder capacity of Hermitian symmetric spaces of compact type. Our results and proofs extend those obtained by Lu for complex Grassmannians to Hermitian symmetric spaces of compact type. We also compute the Gromov width and the Hofer-Zehnder capacity for Cartan domains and their products.

Symplectic capacities of hermitian symmetric spaces of compact and noncompact type

Loi A.;Mossa R.;Zuddas F.
2015-01-01

Abstract

Inspired by the work of G. Lu on pseudo symplectic capacities we obtain several results on the Gromov width and the Hofer-Zehnder capacity of Hermitian symmetric spaces of compact type. Our results and proofs extend those obtained by Lu for complex Grassmannians to Hermitian symmetric spaces of compact type. We also compute the Gromov width and the Hofer-Zehnder capacity for Cartan domains and their products.
2015
Hermitian symmetric spaces of compact type; Quantum cohomology; Gromov-Witten invariants
File in questo prodotto:
File Dimensione Formato  
[11] A. Loi, R. Mossa and F. Zuddas, Symplectic capacities of Hermitian symmetric spaces of compact and noncompact type, Journal of Sympl. Geom. 13 (2015), no. 4, 1049-1073.pdf

Solo gestori archivio

Tipologia: versione editoriale
Dimensione 650.23 kB
Formato Adobe PDF
650.23 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11584/345102
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 11
  • ???jsp.display-item.citation.isi??? 9
social impact